# SDR AALA201712139013

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 74,944 hours, 25,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT GALLEY ENTRY & R4 DOOR EMERGENCY LIGHT WILL NOT STAY ON PAST 5 SEC. REPLACED POWER SUPPLY PER AMM 33-51-07.
